Nous dérivons une obstruction générale à l’existence d’une métrique à courbure scalaire positive sur une variété compacte spin, qui est basée sur des sous-variétés de codimension deux. La preuve utilise la théorie d’indice grossier (synonymement “indice a grande échelle”) pour l’opérateur de Dirac tordu par un fibré de
En cours de route nous donnons une preuve complète et indépendant du fait que la clôture minimale d’un opérateur de type Dirac sur une variété complète, tordu par un fibré de
En outre, nous donnons une preuve nouvelle du théorème de Roe affirmant que l’indice grossier de l’opérateur de Dirac est nul pour une variété Riemannienne complète non-compacte avec courbure scalaire uniformement positive en dehors d’un sous-ensemble compact. Notre preuve se généralise immédiatement aux operateurs de Dirac tordu par un fibré plat de
We derive a general obstruction to the existence of Riemannian metrics of positive scalar curvature on closed spin manifolds in terms of hypersurfaces of codimension two. The proof is based on coarse index theory for Dirac operators that are twisted with Hilbert
Along the way we give a complete and self-contained proof that the minimal closure of a Dirac type operator twisted with a Hilbert
Moreover, we give a new proof of Roe’s vanishing theorem for the coarse index of the Dirac operator on a complete non-compact Riemannian manifold whose scalar curvature is uniformly positive outside of a compact subset. This proof immediately generalizes to Dirac operators twisted with flat Hilbert
Keywords: index theory, positive scalar curvature, codimension
Mot clés : théorie d’indice, courbure scalaire positive, codimesion
@article{AIF_2015__65_6_2681_0, author = {Hanke, Bernhard and Pape, Daniel and Schick, Thomas}, title = {Codimension two index obstructions to positive scalar curvature}, journal = {Annales de l'Institut Fourier}, pages = {2681--2710}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {65}, number = {6}, year = {2015}, doi = {10.5802/aif.3000}, language = {en}, url = {https://www.numdam.org/articles/10.5802/aif.3000/} }
TY - JOUR AU - Hanke, Bernhard AU - Pape, Daniel AU - Schick, Thomas TI - Codimension two index obstructions to positive scalar curvature JO - Annales de l'Institut Fourier PY - 2015 SP - 2681 EP - 2710 VL - 65 IS - 6 PB - Association des Annales de l’institut Fourier UR - https://www.numdam.org/articles/10.5802/aif.3000/ DO - 10.5802/aif.3000 LA - en ID - AIF_2015__65_6_2681_0 ER -
%0 Journal Article %A Hanke, Bernhard %A Pape, Daniel %A Schick, Thomas %T Codimension two index obstructions to positive scalar curvature %J Annales de l'Institut Fourier %D 2015 %P 2681-2710 %V 65 %N 6 %I Association des Annales de l’institut Fourier %U https://www.numdam.org/articles/10.5802/aif.3000/ %R 10.5802/aif.3000 %G en %F AIF_2015__65_6_2681_0
Hanke, Bernhard; Pape, Daniel; Schick, Thomas. Codimension two index obstructions to positive scalar curvature. Annales de l'Institut Fourier, Tome 65 (2015) no. 6, pp. 2681-2710. doi : 10.5802/aif.3000. https://www.numdam.org/articles/10.5802/aif.3000/
[1] Handbook of mathematical functions with formulas, graphs, and mathematical tables, National Bureau of Standards Applied Mathematics Series, 55, For sale by the Superintendent of Documents, U.S. Government Printing Office, Washington, D.C., 1964, pp. xiv+1046 | MR | Zbl
[2] Riemannian geometry, Universitext, Springer-Verlag, Berlin, 2004, pp. xvi+322 | DOI | MR | Zbl
[3] The Dirac spectrum, Lecture Notes in Mathematics, 1976, Springer-Verlag, Berlin, 2009, pp. xvi+156 | DOI | MR | Zbl
[4] Positive scalar curvature and the Dirac operator on complete Riemannian manifolds, Inst. Hautes Études Sci. Publ. Math. (1983) no. 58, p. 83-196 (1984) | Numdam | MR | Zbl
[5] Enlargeability and index theory, J. Differential Geom., Volume 74 (2006) no. 2, pp. 293-320 http://projecteuclid.org/euclid.jdg/1175266206 | MR | Zbl
[6] Coarse topology, enlargeability, and essentialness, Ann. Sci. Éc. Norm. Supér. (4), Volume 41 (2008) no. 3, pp. 471-493 | Numdam | MR | Zbl
[7] Enlargeability and index theory: infinite covers,
[8]
[9] Analytic
[10] A coarse Mayer-Vietoris principle, Math. Proc. Cambridge Philos. Soc., Volume 114 (1993) no. 1, pp. 85-97 | DOI | MR | Zbl
[11] Invariance par homotopie de la signature à coefficients dans un fibré presque plat, J. Reine Angew. Math., Volume 423 (1992), pp. 73-99 | DOI | MR | Zbl
[12] Functional calculus and representations of
[13] Hilbert
[14] Spin geometry, Princeton Mathematical Series, 38, Princeton University Press, Princeton, NJ, 1989, pp. xii+427 | MR | Zbl
[15] The index of elliptic operators over
[16] Index theory and positive scalar curvature, Georg-August-Universität Göttingen (2011) (Ph. D. Thesis) | Zbl
[17] Rho-classes, index theory and Stolz’ positive scalar curvature sequence, J. Topol., Volume 7 (2014) no. 4, pp. 965-1004 | MR
[18] Positive curvature, partial vanishing theorems, and coarse indices (http://arxiv.org/abs/1210.6100)
[19] Coarse cohomology and index theory on complete Riemannian manifolds, Mem. Amer. Math. Soc., Volume 104 (1993) no. 497, pp. x+90 | DOI | MR | Zbl
[20] Index theory, coarse geometry, and topology of manifolds, CBMS Regional Conference Series in Mathematics, 90, Published for the Conference Board of the Mathematical Sciences, Washington, DC; by the American Mathematical Society, Providence, RI, 1996, pp. x+100 | MR | Zbl
[21] Elliptic operators, topology and asymptotic methods, Pitman Research Notes in Mathematics Series, 395, Longman, Harlow, 1998, pp. ii+209 | MR | Zbl
[22]
[23]
[24]
[25] Metrics of positive scalar curvature and connections with surgery, Surveys on surgery theory, Vol. 2 (Ann. of Math. Stud.), Volume 149, Princeton Univ. Press, Princeton, NJ, 2001, pp. 353-386 | MR | Zbl
[26] Higher
[27] A counterexample to the (unstable) Gromov-Lawson-Rosenberg conjecture, Topology, Volume 37 (1998) no. 6, pp. 1165-1168 | DOI | MR | Zbl
[28] Large scale index of multi-partitioned manifolds (http://arxiv.org/abs/1308.0742, to appear in Journal of Non-Commutative Geometry)
[29] On the structure of manifolds with positive scalar curvature, Manuscripta Math., Volume 28 (1979) no. 1-3, pp. 159-183 | DOI | MR | Zbl
[30] Diracsches Elektron im Schwerefeld. I., Sitzungsber. Preuß. Akad. Wiss., Phys.-Math. Kl. (1932) no. 11-12, pp. 105-128 | Zbl
[31] Positive scalar curvature metrics—existence and classification questions, Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Zürich, 1994), Birkhäuser, Basel (1995), pp. 625-636 | MR | Zbl
[32] Manifolds of positive scalar curvature, Topology of high-dimensional manifolds, No. 1, 2 (Trieste, 2001) (ICTP Lect. Notes), Volume 9, Abdus Salam Int. Cent. Theoret. Phys., Trieste, 2002, pp. 661-709 | MR | Zbl
[33] Feuilletages et résidu non commutatif longitudinal, Université Pierre et Marie Curie – Paris VI (2001) (Ph. D. Thesis Available at www.imj-prg.fr/~stephane.vassout/)
[34]
[35] Index theory and partitioning by enlargeable hypersurfaces, J. Noncommut. Geom., Volume 4 (2010) no. 3, pp. 459-473 | DOI | MR | Zbl
[36] A note on some classical results of Gromov-Lawson, Proc. Amer. Math. Soc., Volume 140 (2012) no. 10, pp. 3663-3672 | DOI | MR
Cité par Sources :